A 19-year-old female asked:
Disclaimer

took an emergency contraception last week now my period is two weeks early. is this normal?

2 doctor answers
Dr. Tahir Chauhdry
67 years experience Obstetrics and Gynecology
Most likely: Take another pregnancy test....
Answered on Jul 26, 2015
1
1 thank
Dr. Paula Hillard
43 years experience Obstetrics and Gynecology
Next cycle: Emergency contraception can cause the next period to come sooner or later, but after that, cycles should go back to normal. Be sure to use regular birth control if you are sexually active. There are many options. It's good that you knew about emergency birth control, but regular birth control is more effective. It would be good to start an ongoing method of birth control.
Answered on Dec 10, 2013
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Hormonal imbalance: Plan B can alter the normal cycle. Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two perio ... Read More
A 47-year-old member asked:
Dr. Asha Kamnani
42 years experience Obstetrics and Gynecology
Yes: With the Depo provera (medroxyprogesterone) injection, your bleeding pattern will not be predictable. You may not bleed at all and some may have daily ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Reading Labels: Emergency contraception will interfere, interrupt, change, and just plain wreak havoc on the menstrual cycle for up to two months.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month